The University of Southampton
University of Southampton Institutional Repository

Baumslag-Solitar groups and some other groups of cohomological dimension two

Baumslag-Solitar groups and some other groups of cohomological dimension two
Baumslag-Solitar groups and some other groups of cohomological dimension two
0010-2571
547-558
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Kropholler, P.H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Kropholler, P.H. (1990) Baumslag-Solitar groups and some other groups of cohomological dimension two. Commentarii Mathematici Helvetici, 65 (4), 547-558. (doi:10.1007/BF02566625).

Record type: Article

Full text not available from this repository.

More information

Published date: 1990
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349619
URI: https://eprints.soton.ac.uk/id/eprint/349619
ISSN: 0010-2571
PURE UUID: 62a3f451-5c0f-4599-bde1-98354a48f910

Catalogue record

Date deposited: 12 Mar 2013 12:09
Last modified: 18 Jul 2017 04:40

Export record

Altmetrics

Contributors

Author: P.H. Kropholler

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×